# SDR CA120322005

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 81141A010303
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT 43,000 ALTITUDE, ACFT RAPIDLY DECOMPRESSED TO CABIN ALT OF 15000 FT. DESCENDED TO 10,000 FT AND ALL SETTLED BACK TO NORMAL.  DID NOT GET COLD IN CABIN, NO  MOISTURE CLOUDS, OUTFLOW VALVE WAS FELT CLOSING "THUMP" AND THEN THE CABIN ALT STARTED RACING UP.  CABIN ALT RED WARNING AND WENT DOWN TO 10K.  STARTED ACTING NORMAL AFTER REACHING 10K IT CAUGHT UP AT 400 FT INSIDE.  IT GOT AS HIGH 15000 FT. NOTE: THEY GOT THE 15K WHILE DESCENDING THROUGH 15 K.  ALL HAPPENED ALL OF THE SUDDEN, NO WARNING. THIS WAS RAPID NOT EXPLOSIVE WHEN DECOMPRESSING.  CREW DECLARED AN EMERGENCY.
